MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0; HIP CEMENTLESS STEM
Model Number 01.12.020
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2021: lot 157411: (b)(4) items manufactured and released on 15-apr-2016.Expiration date: 2021-04-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
Primary surgery was performed in 2017, the exact date is not available.Revision surgery was performed on monday, (b)(6) 2021 following stem loosening.Stem, cup, and liner were revised successfully, the surgeon kept the head and sleeve.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11981364
Report Number3005180920-2021-00483
Device Sequence Number14293608
Product Code JDI
UDI-Device Identifier07630030802010
UDI-Public07630030802010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Model Number01.12.020
Device Catalogue Number01.12.020
Device Lot Number157411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;